Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Ibuprofen
Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer
Product ID: B0FLF4FY5Y
Condition: New
$ 122
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
ozow
Product Description
Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer
- ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID). Compare to the active ingredient in Advil Ibuprofen Tablets.
- PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold. Also temporarily reduces fever.
- STRONG RELIEF: Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. No prescription needed for this pain reliever and fever reducer.
- EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Ibuprofen Tablets 200 mg. Use for adults and children 12 years and over.
- IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm).
Technical Specifications
Country
USA
Brand
Good Sense
Manufacturer
Perrigo Company
Color
Brown






